Ars Mathematica Contemporanea – Volume 20, Issue 2

2021-11-22

Dear Friend,

A new issue of the AMC has been completed and published on-line. Please check the table of contents below.

Enjoy mathematics!

The Editorial Team

Vol. 20, No. 2 (2021) – Table of Contents

Articles

Some algebraic properties of Sierpiński-type graphs
Mohammad Farrokhi Derakhshandeh Ghouchan, Ebrahim Ghorbani, Hamid Reza Maimani, Farhad Rahimi Mahid

The chromatic index of strongly regular graphs
Sebastian M. Cioabă, Krystal Guo, Willem H. Haemers

A simple and elementary proof of Whitney's unique embedding theorem
Gunnar Brinkmann

The average genus for bouquets of circles and dipoles
Jinlian Zhang, Xuhui Peng, Yichao Chen

Well-totally-dominated graphs
Selim Bahadır, Tınaz Ekim, Didem Gözüpek

Nordhaus-Gaddum type inequalities for the distinguishing index
Monika Pilśniak

Closed formulas for the total Roman domination number of lexicographic product graphs
Abel Cabrera Martínez, Juan Alberto Rodríguez-Velázquez

Wiener-type indices of Parikh word representable graphs
Nobin Thomas, Lisa Mathew, Sastha Sriram, K. G. Subramanian

A double Sylvester determinant
Darij Grinberg

Boundary-type sets of strong product of directed graphs
Bijo S. Anand, Manoj Changat, Prasanth G. Narasimha-Shenoi, Mary Shalet Thottungal Joseph